# SDR ASOA200900722

- Difficulty date: June 26, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10132
- Aircraft time: 14,246 hours, 9,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY FLOOR PATH MARKING BETWEEN FS 357.02 AND FS 374.58, (AT THE FWD LAV), UNSECURE.
